Access count of this item: 65

Files in This Item:
File Description SizeFormat 
1716-04.pdf299.27 kBAdobe PDFView/Open
Title: MULTIPLICITY DISTANCE OF KNOTS (Intelligence of Low-dimensional Topology)
Authors: TANIYAMA, KOUKI
Author's alias: 谷山, 公規
Keywords: multiplicity
category
knot
Issue Date: Oct-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1716
Start page: 37
End page: 42
URI: http://hdl.handle.net/2433/170316
Appears in Collections:1716 Intelligence of Low-dimensional Topology

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.